Results 1 to 6 of 6
  1. #1
    Bradm996 is offline New Member
    Join Date
    Jul 2017
    Posts
    5

    Problem with estrogen post cycle.

    Please help,

    I have been dealing with a difficult recovery after a test E cycle, i posted a month back or so with sex drive issues and fatigue issues and slighty atrophied testicles.

    As advised by members on my previous forum post i went and had a blood test done at my doctors, i was not told my exact numbers but my doctor told me on the phone that my test Levels, FSH and LH were 'normal' for my age BUT my estrogen was one of the highest he's ever seen for a boy of my age, despite this he told me time would fix everything.

    Obviously i was feeling awful and i needed to sort this, I have adex left over from my cycle and ive been taking 0.5 eod and this makes me feel great again, sex drive is fine and fatigue disapears, however when i lay off the adex or stop it the problems return again within a few days and then stop again once the adex is started.
    I understand adex does have a tendency to cause a 'rebound' and im sure this is whats happening, is there anything i can do to stop this happening? will taking adex longer slowly rid the estrogen as well as just binding to it? or do i need another drug to stop this?.

    As for the atrophy my doctor checked and found that my right testicle was perfectly normal, my left is slightly undersized but he discovered i have a varicocelle which he believes is the cause of the slightly smaller testicle and told me not to worry about it.

    Thank you and please help, this has been months now and i just want to feel normal lol, im only 21 and some days cant have sex and some days i want to fuck everything.

  2. #2
    jjsevens's Avatar
    jjsevens is offline Associate Member
    Join Date
    Mar 2017
    Posts
    183
    Quote Originally Posted by Bradm996 View Post
    Please help,

    I have been dealing with a difficult recovery after a test E cycle, i posted a month back or so with sex drive issues and fatigue issues and slighty atrophied testicles.

    As advised by members on my previous forum post i went and had a blood test done at my doctors, i was not told my exact numbers but my doctor told me on the phone that my test Levels, FSH and LH were 'normal' for my age BUT my estrogen was one of the highest he's ever seen for a boy of my age, despite this he told me time would fix everything.

    Obviously i was feeling awful and i needed to sort this, I have adex left over from my cycle and ive been taking 0.5 eod and this makes me feel great again, sex drive is fine and fatigue disapears, however when i lay off the adex or stop it the problems return again within a few days and then stop again once the adex is started.
    I understand adex does have a tendency to cause a 'rebound' and im sure this is whats happening, is there anything i can do to stop this happening? will taking adex longer slowly rid the estrogen as well as just binding to it? or do i need another drug to stop this?.

    As for the atrophy my doctor checked and found that my right testicle was perfectly normal, my left is slightly undersized but he discovered i have a varicocelle which he believes is the cause of the slightly smaller testicle and told me not to worry about it.

    Thank you and please help, this has been months now and i just want to feel normal lol, im only 21 and some days cant have sex and some days i want to fuck everything.
    I'm sure you're going to get a lot of flack from eveyone about your age so I'll save it!

    But one thing you mentioned was the varicocelle, never heard of it till you mentioned it, so I read up on it and it can have an impact on testosterone , and if 1 testicle is bigger than the other it could cause you a problem, esp doing steroids cause it screws everything up temporarily till it bounced back.

    I have varicocelle also, and didn't even know it till I read this. I've had it for some time now and read up on it and it could be causing some of the issues I'm experiencing with low T, libido and ED. My Dr has never said anything about this during my yearly physicals and have had this for years, just thought they were excess veins on my left side, but it isn't.

    Sorry to side track your post, but holy hell, amazing what I'm finding/learning from this place. Hopefully some of the more experienced guys can chime in, but don't overlook the testicles, that's where testosterone is produced, and If something isn't right it could be throwing things off, it also affects fertility, and should get it corrected at an early age. I could very well be having problems because if this and didn't even know it. Good luck

  3. #3
    Join Date
    Aug 2010
    Posts
    7,800
    Can you post your cycle and PCT compounds and doses? When was your last Test shot? When did you finish PCT?

  4. #4
    john13 is offline Junior Member
    Join Date
    Mar 2017
    Posts
    103
    Did you run HCG while your test e cycle? Aromasin doesnt has estrogen rebound so try with that if you feel like, but imo, I would run some HCG and after do a pct nolva clomid + some natural test booster.

  5. #5
    Strongblood's Avatar
    Strongblood is offline Productive Member
    Join Date
    Aug 2015
    Location
    Southeast, USA
    Posts
    2,042
    You really need to know your exact numbers concerning your blood work. A lot of Doctors are fine with Testosterone in the lower range of normal. And just tell you your Test is fine when in fact it is low. Sounds like you need to run a good PCT with Clomid and Nolva. And you're going to have to get more blood work to make sure that you're not taking too much Arimidex .
    I know it's tough struggling with trying to get hormone levels back to normal. It's going to take time. Good luck bro.

  6. #6
    chopsui is offline Junior Member
    Join Date
    Jul 2015
    Posts
    81
    Quote Originally Posted by john13 View Post
    Did you run HCG while your test e cycle? Aromasin doesnt has estrogen rebound so try with that if you feel like, but imo, I would run some HCG and after do a pct nolva clomid + some natural test booster.
    whats a natural test booster???


    ALSO I just wanted to add that this happened to me and I took too much arimidex , now my estrogen is low 5.5 (8-35 is normal) be careful and do bloodwork

    Honestly do like 5 doses of arimidex and youre good I used way too much.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •